# SDR HALA2012011100038

- Difficulty date: January 11, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 98,411 hours, 19,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON THE INBD SIDE OF THE RT 9-10 BEAM OF THE INBD T/E FLAP.  BLENDED IAW SRM 52-53-02-1A-2, REV 88 AND FLAP ADJUSTMENT.
